Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had unprotected sex. Having delayed periods. Pregnancy test negative. Side effects of postinor or pregnancy?

Hi, I am 27 years old, I had unprotected sex with my husband later next day, I took postinor 1 on 30 October, then I got periods on 14 November which was light for three day and heavy for next 5 day. It lasted for 8 day which is unusual as my periods last for 5 days only. This is the 2nd month and i have not got my periods, i did pregnancy test it was negative. Is delayed periods side effect of Postinor 1. I was a bit stressed in november month regarding my assessments, could that be the cause Thanks
Asked On : Tue, 1 Jan 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
If you have taken the emergency pill within 72 hours of the unprotected intercourse, possibly it will give protection against pregnancy.
Emergency pill can alter the menstrual cycle depending on the period when you took the pill.
For more details:
As you interfered the normal cycle by taking the pill, it will take sometime for regularization of the cycle.
Stress and strain can also lead to menstrual irregularity.
So you once consult gynecologist and undergo physical examination, then with her advice you can take tablets for withdrawal bleeding.
Take care.

Answered: Wed, 2 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor